MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF-120
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the returned iv sets.Upon receiving the complaint, it was initially determined as not reportable by the manufacturer.During the final review of the complaint file by quality/management, it was determined as mdr reportable on (b)(6) 2017.
 
Event or Problem Description
The user reported an issue of iv set bursting at the drip chamber during tpn (total parenteral nutrition) infusion.There was patient involved but not injured or harmed.
 
Additional Manufacturer Narrative
The user-reported issue was not confirmed.Zyno medical's contract supplier has sent the report on 03/29/2017.The drip chamber burst failure mode could not be duplicated.Testing details can be found in the report.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00013).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6258244
Report Number3006575795-2017-00013
Device Sequence Number874145
Product Code FPA
UDI-Device Identifier00814371020174
UDI-Public00814371020174
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2019
Device Model NumberB2-70071-DF-120
Device Lot Number16076631
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2017
Supplement Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1